# SDR QXEA9700209

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11228
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Part number: PU90461S
- Condition: Malfunction
- Location: Rt Lavatory
- Component: Jamco
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STARBOARD LAVATORY SMOKE DETECTOR BECAME ACTIVE AT 10,000 FEET THROUGH 16,000 FEET DURING CLIMB, THEN QUIT.  NO BURNING OR SMOKING MATERIALS NOTED IN FLIGHT OR AFTER THE AIRCRAFT LANDED.  INSPECTED SYSTEM AND DETERMINED TO BE SMOKE FROM THE AUXILIARY POWER UNIT.  PLACED APU ON MEL, REFERENCE 49-1.  MEL CLEARED ON 5/30/97 BY REPLACING THE SMOKE DETECTOR MODULE, WHICH WAS NOTICED TO GO OFF WHEN TOUCHED, OPERATIONAL CHECKS GOOD.
